# SDR ASAA2021042734697

- Difficulty date: April 27, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 33,932 hours, 9,771 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spinner
- Part number: 3400002050
- Condition: Nicked
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER T/C 78472010 #2 ENG FAN BLADE LUBE REAR CONE HAS A NICK BETWEEN BALANCE SCREWS #20 AND 21 11747 04/26/2010. GROUNDED - YES. REMOVED REAR TAIL CONE AND INSTALLED ALL NOMINAL BALANCE WEIGHTS REF B737-800 AMM 71-00-250-802-F00. INSTALLED REAR CONE PER T/C 78472010.
